# SDR CA071016003

- Difficulty date: September 5, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, THE ENGINE EMITTED A NOISE ACCOMPANIED BY VIBRATION AND A COMPLETE LOSS OF POWER. THE AIRCRAFT CRASHED DURING FORCED LANDING.  WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20071016003)
